Optimal control of European double barrier basket options

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, T. Lipp
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57970
ISSN:1570-2820OPAC
ISSN:1569-3953OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2011
Release Date:2019/08/01
Tag:Computational Mathematics
Volume:19
Issue:2
First Page:113
Last Page:136
DOI:https://doi.org/10.1515/jnum.2011.006
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik